# SDR SWAA2024022242334

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Lbl30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK LBL 30 STA 663 AT PASSENGER CABIN; CRACK LENGTH: 0.450 INCH. 2024-67921<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 23-MAY-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210136503; DUE DATE: 23-MAY-24.;[03] INSPECTION REJECT  SEE TTG8Q00RDPZN;[04] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB BTW BS 663.75 TO BS 685 AND LBL 25 TO LBL 60 IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED STEP 4 COMPLETED  RII
